# SDR REXA2021061100416

- Difficulty date: June 3, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 15,079 hours, 10,868 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: BA670412475
- Condition: Cracked
- Location: Lt Ovrwg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT EMERGENCY OVERWING EXIT LOWER HAND WAS FOUND TO BE UNSERVICEABLE.  REPLACED L/H AFT EMERGENCY OVERWING EXIT LOWER HANDLE WITH SERVICEABLE PART IAW CRJ900 AMM 25-26-09-000-802-A02 AND 25-26-09-400-802-A02.
